MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION HILL-ROM 100 LOW BED; BED, AC-POWERED ADJUSTABLE HOSPITAL

BAXTER HEALTHCARE CORPORATION HILL-ROM 100 LOW BED; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number P3930A
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The baxter technician found the power cord needed to be replaced.Per the hillrom user manual: the hill-rom 1000 bed requires an effective maintenance program.We recommend that you perform annual preventive maintenance (pm) and testing for joint commission.Pm and testing not only meet requirements but will help make sure a long, operative life for the hill-rom 1000 bed.Pm will minimize downtime due to excessive wear.Perform annual preventive maintenance procedures to make sure all hill-rom 1000 bed components are functioning as originally designed.A search of the baxter maintenance records did not show baxter performed any preventative maintenance on this bed.It is unknown if the facility performs preventative maintenance on their beds.The technician replaced the power cord to resolve the reported event.Based on this information, no further action is required.
 
Event or Problem Description
On 13-nov-2025, a customer contacted technical service to report that gpac frame-assembled (product code p3930a000026, serial number (b)(6) , had power cord damaged with copper wires exposed.The process step during which this occurred was unknown.There was no patient/user injury, medical intervention, symptom, or adverse event reported.

Brand Name
HILL-ROM 100 LOW BED
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM BATESVILLE
1069 state route 46 east
batesville IN 47006
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23717153
Report Number1824206-2025-02222
Device Sequence Number10298318
Product Code FNL
UDI-Device Identifier00887761000919
UDI-Public(01)00887761000919(11)990819
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP3930A
Device Catalogue NumberP3930A000026
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Initial Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/1999
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown